Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 206, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2019, 6:39 PM EDT for 6 counties in Georgia. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2019, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 24, 2019, 7:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cobb County, GA, DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:48 PM EDT | TSTM WND DMG | 3 W Berkeley Lake, GA | A TREE WAS REPORTED DOWN IN THE 4400 BLOCK OF JONES BRIDGE CIRCLE NW IN PEACHTREE CORNERS. |
| Jun 24, 6:52 PM EDT | TSTM WND DMG | 1 W Sugar Hill, GA | A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF WHITEHEAD ROAD AND SUGAR RIDGE DRIVE NE. |
| Jun 24, 6:58 PM EDT | TSTM WND DMG | 3 Se Rest Haven, GA | TREE REPORTED DOWN AT THE INTERSECTION OF BART JOHNSON RD AND GOLDMIST DR NE. |
| Jun 24, 7:12 PM EDT | TSTM WND DMG | 2 Ese Lilburn, GA | A TREE WAS REPORTED DOWN IN THE 200 BLOCK OF KILLIAN HILL ROAD SW. |
| Jun 24, 7:18 PM EDT | TSTM WND DMG | 2 Wnw Centerville, GA | A TREE WAS REPORTED DOWN IN THE 4300 BLOCK OF SHILOH HILLS DRIVE SW. |
| Jun 24, 7:22 PM EDT | TSTM WND DMG | 2 Sw Snellville, GA | A TREE WAS REPORTED ON A BUILDING IN THE 3400 BLOCK OF STILLWOOD DRIVE SW. |
| Jun 24, 7:23 PM EDT | TSTM WND DMG | 2 Nw Rosebud, GA | A TREE WAS REPORTED DOWN NEAR IN THE 2400 BLOCK OF HURNDON ROAD SW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 6:28 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
907
WUUS52 KFFC 242239
SVRFFC
GAC067-089-117-121-135-139-242330-
/O.NEW.KFFC.SV.W.0206.190624T2239Z-190624T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
639 PM EDT Mon Jun 24 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern DeKalb County in north central Georgia...
Southwestern Forsyth County in north central Georgia...
Cobb County in north central Georgia...
Gwinnett County in north central Georgia...
Southwestern Hall County in north central Georgia...
Northeastern Fulton County in north central Georgia...
* Until 730 PM EDT.
* At 638 PM EDT, a severe thunderstorm was located over Mount Bethel,
or 7 miles east of Marietta, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Marietta, Lawrenceville, Cumming, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Smyrna, Dunwoody, Milton, Kennesaw,
Duluth, Sugar Hill, Snellville, Suwanee, Powder Springs, Buford,
Lilburn and Chamblee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3389 8472 3408 8453 3407 8442 3411 8442
3413 8436 3418 8435 3419 8426 3418 8378
3379 8400 3379 8453 3374 8458 3380 8462
3381 8472
TIME...MOT...LOC 2238Z 273DEG 31KT 3396 8441
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
635
WWUS52 KFFC 242307
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Mon Jun 24 2019
GAC067-242317-
/O.CAN.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
Cobb GA-
707 PM EDT Mon Jun 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR COBB COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northeastern Georgia.
LAT...LON 3418 8378 3379 8400 3379 8452 3383 8446
3385 8446 3397 8438 3419 8409
TIME...MOT...LOC 2307Z 273DEG 31KT 3395 8411
$$
GAC089-117-121-135-139-242330-
/O.CON.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
DeKalb GA-Forsyth GA-Gwinnett GA-Hall GA-Fulton GA-
707 PM EDT Mon Jun 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN DEKALB...SOUTHWESTERN FORSYTH...GWINNETT...SOUTHWESTERN
HALL AND NORTHEASTERN FULTON COUNTIES...
At 707 PM EDT, a severe thunderstorm was located near Duluth, or near
Lawrenceville, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Lawrenceville, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Dunwoody, Duluth, Sugar Hill, Snellville, Suwanee,
Buford, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Braselton,
Stone Mountain and Flowery Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3418 8378 3379 8400 3379 8452 3383 8446
3385 8446 3397 8438 3419 8409
TIME...MOT...LOC 2307Z 273DEG 31KT 3395 8411
HAIL...<.75IN
WIND...60MPH
$$505
WWUS52 KFFC 242320
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
720 PM EDT Mon Jun 24 2019
GAC117-121-242330-
/O.CAN.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
Forsyth GA-Fulton GA-
720 PM EDT Mon Jun 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORSYTH AND
NORTHEASTERN FULTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northeastern Georgia.
LAT...LON 3418 8378 3414 8381 3412 8382 3408 8383
3379 8400 3379 8431 3404 8412 3405 8410
3406 8410 3419 8400
TIME...MOT...LOC 2320Z 273DEG 31KT 3394 8397
$$
GAC089-135-139-242330-
/O.CON.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
DeKalb GA-Gwinnett GA-Hall GA-
720 PM EDT Mon Jun 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL DEKALB...GWINNETT AND SOUTHWESTERN HALL COUNTIES...
At 720 PM EDT, a severe thunderstorm was located over Lawrenceville,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lawrenceville, Duluth, Sugar Hill, Snellville, Suwanee, Buford,
Lilburn, Norcross, Clarkston, Braselton, Stone Mountain, Flowery
Branch, Dacula, Grayson, Pine Lake, Rest Haven, Tucker, North
Decatur, Mountain Park and Chestnut Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3418 8378 3414 8381 3412 8382 3408 8383
3379 8400 3379 8431 3404 8412 3405 8410
3406 8410 3419 8400
TIME...MOT...LOC 2320Z 273DEG 31KT 3394 8397
HAIL...<.75IN
WIND...60MPH
$$289
WWUS52 KFFC 242329
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
729 PM EDT Mon Jun 24 2019
GAC089-135-139-242339-
/O.EXP.KFFC.SV.W.0206.000000T0000Z-190624T2330Z/
DeKalb GA-Gwinnett GA-Hall GA-
729 PM EDT Mon Jun 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEKALB...GWINNETT AND
SOUTHWESTERN HALL COUNTIES WILL EXPIRE AT 730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and northeastern Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3418 8378 3414 8381 3412 8382 3408 8383
3379 8400 3379 8431 3404 8412 3405 8410
3406 8410 3419 8400
TIME...MOT...LOC 2329Z 273DEG 31KT 3394 8389
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:21 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 24, 3:21 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Mon Jun 24 2019 .SHORT TERM /Tonight through Tuesday Night/... Main concern is yet another round of strong/severe convection. As mentioned earlier, timing a bit delayed from previous events last weekend due to some extensive high/mid clouds. Even within these thick high clouds, convection firing in far northern GA as of this writing and expected to increase along zone of leftover moisture from earlier MCS in MS/AL currently extending from north GA to central AL. CAPE currently already at 3500 J/kg with steep lapse rates over WC GA with 0-6km bulk shear weak but still around 15-20kts. Damaging wind again main threat in this pattern with heavy rain also a concern. The good news is once the storms diminish this evening, we should have a mostly sunny day Tuesday with only a small chance of SHRA/TSRA over far western areas in the afternoon. SNELSON .LONG TERM /Wednesday through Monday/... Extended period begins with a weak zonal flow in the mid levels across the southern portion of the US as we transition out of the active pattern that has dominated the region since late last week. Wednesday and Thursday appear to be the lowest pop days of the extended as come ridging tries to develop and dry air in the mid levels suppresses storm development. By Late Thursday into the weekend, easterly flow returns along with moisture increase which will coincide with increased afternoon convection back to near normal levels. The ECMWF is a little more aggressive with cutting off a weak upper low over the mid MS valley by Friday with only a weak reflection on the GFS. Regardless, with no real suppression mechanism going into the weekend, climo to slightly above climo afternoon and evening pops will be possible for the remainder of the extended. Stellman && .AVIATION... 18Z Update... VFR conditions but expect sct SHRA/TSRA after 19Z at most airports. Should dissipate after 00Z. W winds will gust to 22kt this afternoon with stronger gusts possible in TSRA, decreasing after 00Z. VFR conditions with no SHRA/TSRA expected Tuesday. //ATL Confidence...18Z Update... Medium confidence on TSRA timing. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 68 91 / 50 10 5 10 Atlanta 71 88 70 89 / 50 10 5 20 Blairsville 64 82 60 84 / 40 10 5 20 Cartersville 68 89 66 89 / 40 10 5 20 Columbus 74 92 72 93 / 40 20 10 20 Gainesville 69 87 67 87 / 50 10 5 10 Macon 72 93 70 94 / 40 10 10 20 Rome 68 89 66 89 / 30 10 10 20 Peachtree City 70 90 68 90 / 50 20 5 20 Vidalia 75 94 72 95 / 20 10 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....30 AVIATION...SNELSON
Hazardous weather outlook, Jun 24, 5:04 AM EDT, 13 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 504 AM EDT Mon Jun 24 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 504 AM EDT Mon Jun 24 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous showers and thunderstorms are expected again today. A few strong to severe thunderstorms will be possible with the primary hazards being damaging wind gusts, large hail, locally heavy rainfall and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are expected across the area Tuesday through Sunday, primarily in the afternoon and evening hours. An isolated severe thunderstorm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 24, 6:24 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Mon Jun 24 2019
GAZ006-008-009-016-242300-
Union GA-Towns GA-White GA-Fannin GA-
624 PM EDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR UNION...TOWNS...NORTHERN WHITE
AND NORTHEASTERN FANNIN COUNTIES UNTIL 700 PM EDT...
At 622 PM EDT...a strong thunderstorm was over Jones Creek, or 8
miles west of Blairsville...moving east at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Helen, Morganton, Unicoi State
Park, Robertstown, Blue Mountain Shelter, Gumlog, Loving, Jones
Creek, Titus, Woods Hole Shelter, Low Gap Shelter, Vogel State Park,
Anna Ruby Falls, Plum Orchard Gap Shelter, Hemp, Brasstown Bald and
Nottely Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3483 8366 3482 8365 3480 8368
3476 8363 3473 8362 3470 8364 3473 8389
3474 8394 3473 8395 3477 8428 3499 8427
3499 8355
TIME...MOT...LOC 2222Z 269DEG 32KT 3486 8412
WIND...50MPHLocal storm report, Jun 24, 6:25 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 4 SE BALL GROUND 34.30N 84.33W
06/24/2019 CHEROKEE GA EMERGENCY MNGR
TREE DOWN ON BALL GROUND RD NEAR THE INTERSECTION WITH
DAWSON CREEK DR.
&&
EVENT NUMBER FFC1900481
KINGSpecial weather statement, Jun 24, 6:25 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 PM EDT Mon Jun 24 2019
GAZ014>016-022>024-242300-
Hall GA-Banks GA-Dawson GA-Forsyth GA-White GA-Lumpkin GA-
625 PM EDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR HALL...NORTHWESTERN BANKS...
SOUTHEASTERN DAWSON...NORTHERN FORSYTH...SOUTHERN WHITE AND SOUTHERN
LUMPKIN COUNTIES UNTIL 700 PM EDT...
At 625 PM EDT...a strong thunderstorm was over Dougherty, or near
Dawsonville...moving east at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of this storm include
Gainesville, Dahlonega, Cleveland, Dawsonville, Homer, Oakwood, Lula,
Clermont, Gillsville, Dougherty, Coal Mountain, Mossy Creek, Matt,
Silver City, Chestatee, Murrayville, Auraria, Leaf, Garland and War
Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3458 8364 3455 8362 3453 8363 3451 8367
3444 8362 3443 8361 3449 8355 3449 8352
3429 8347 3428 8360 3429 8362 3428 8364
3423 8419 3456 8417 3462 8364
TIME...MOT...LOC 2225Z 260DEG 38KT 3440 8402
WIND...50MPHLocal storm report, Jun 24, 6:29 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG 1 W DUCKTOWN 34.24N 84.26W
06/24/2019 CHEROKEE GA EMERGENCY MNGR
TREE REPORTED DOWN AT THE INTERSECTION OF CUMMING HWY
AND COUNTY LINE RD.
&&
EVENT NUMBER FFC1900482
KINGLocal storm report, Jun 24, 6:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 2 SW WOODSTOCK 34.09N 84.54W
06/24/2019 CHEROKEE GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF HWY 92 AND
WOODSTOCK SQUARE AVE.
&&
EVENT NUMBER FFC1900483
KINGLocal storm report, Jun 24, 6:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 1 N CANTON 34.25N 84.49W
06/24/2019 CHEROKEE GA EMERGENCY MNGR
TREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION
OF LUCKY ST AND WALESKA RD.
&&
EVENT NUMBER FFC1900484
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:04 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Jun 24, 4:29 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Jun 24, 4:37 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 23 min |
| Jun 24, 4:56 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 34 min |
| Jun 24, 5:02 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 43 min |
| Jun 24, 5:09 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 36 min |
| Jun 24, 5:31 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jun 24, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 25 min |
| Jun 24, 5:41 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 34 min |
| Jun 24, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Haralson | 47 min |
| Jun 24, 6:04 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 26 min |
| Jun 24, 6:07 PM EDT | Special Weather Statement | FFC | Fannin, Union | 23 min |
| Jun 24, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Heard | 34 min |
| Jun 24, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton, Paulding | 30 min |
| Jun 24, 6:24 PM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jun 24, 6:25 PM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 35 min |
| Jun 24, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton | 25 min |
| Jun 24, 6:44 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jun 24, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 1 more | 39 min |
| Jun 24, 7:02 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 43 min |
| Jun 24, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jun 24, 7:10 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jun 24, 7:19 PM EDT | Special Weather Statement | FFC | Butts, Newton, Spalding | 26 min |
| Jun 24, 7:28 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Rockdale | 32 min |
| Jun 24, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more | 27 min |
| Jun 24, 7:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee, Walton | 24 min |
| Jun 24, 7:48 PM EDT | Special Weather Statement | FFC | Butts, Harris, Jasper, Lamar, Meriwether, Pike | 27 min |
| Jun 24, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.